Alert archive / Georgia / Flash Flood Warnings in 2023
Flash Flood Warning 26, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Jul 21, 2023, 6:53 PM EDT for Cobb County, DeKalb County, Fulton County, Georgia. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2023, 6:53 PM EDT (22:53 UTC)
- Expired
- Jul 21, 2023, 10:55 PM EDT
- In force
- 4 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Cobb County, GA, DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 6:58 PM EDT | FLASH FLOOD | 1 W Atlantic Station, GA | Cars stalled from high waters along Huff Rd NW. |
| Jul 21, 7:01 PM EDT | RAIN 3.98 | 1 Ene Bolton, GA | Almost 4 inches measured in 3 hours at Mesonet station WDCG1 1.0 E Bolton. |
| Jul 21, 7:15 PM EDT | FLASH FLOOD | 1 Ssw La Vista, GA | Street flooding reported along Meadowdale AVE NE. |
| Jul 21, 7:34 PM EDT | FLASH FLOOD | 1 Sw Virginia Highland, GA | Road flooding reported near the intersection of HWY 78 and Somerset Terrace NE. |
| Jul 21, 8:22 PM EDT | FLASH FLOOD | 1 Sse Midtown, GA | Flooding reported at the Fox Theatre. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2267 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
456
WGUS52 KFFC 212253
FFWFFC
GAC067-089-121-220500-
/O.NEW.KFFC.FF.W.0026.230721T2253Z-230722T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
653 PM EDT Fri Jul 21 2023
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Southeastern Cobb County in north central Georgia...
Southwestern DeKalb County in north central Georgia...
Central Fulton County in north central Georgia...
* Until 100 AM EDT Saturday.
* At 653 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Public and Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Atlanta, Decatur, City of South Fulton, Sandy Springs, Smyrna,
Clarkston, Austell, Stone Mountain, Avondale Estates, Pine Lake,
Midtown, Druid Hills, North Druid Hills, Grant Park-Zoo Atlanta,
North Decatur, North Atlanta, Belvedere Park, Candler-Mcafee,
Tucker and Virginia Highland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3383 8463 3389 8459 3386 8424 3378 8414
3367 8416 3373 8444
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$1 follow-up statement
504
WGUS72 KFFC 220255 RRA
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
1055 PM EDT Fri Jul 21 2023
GAC067-089-121-220305-
/O.CAN.KFFC.FF.W.0026.000000T0000Z-230722T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cobb GA-DeKalb GA-Fulton GA-
1055 PM EDT Fri Jul 21 2023
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN COBB,
SOUTHWESTERN DEKALB AND CENTRAL FULTON COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3383 8463 3389 8459 3386 8424 3378 8414
3367 8416 3373 8444
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 3:01 PM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jul 21, 3:01 PM EDT, 3 hours 52 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 301 PM EDT Fri Jul 21 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Saturday) Issued at 259 PM EDT Fri Jul 21 2023 A heat advisory is in effect for central GA from 10AM to 8PM EDT. Much of the area South of I20 will see Heat Indices of 105 to 110 this afternoon. Similar to yesterday, northwest flow continues to mean the potential for MCS development in the evening and overnight hours. The exact timing of convection initiation is currently uncertain with a large spread in CAMs solutions. Initial thunderstorms this afternoon will likely be pulse-like. However going into the evening and overnight hours an impulse, currently located over Arkansas, will make its way Eastward into North and Central GA. This impulse may provide the lift necessary to develop cold-pool organization and MCS development. Given previous MCS characteristics this week, any system that develops will likely outperform model prorogation speed and may arrive earlier than CAMs suggested. Therefore, the exact arrival time of any system that develops is currently uncertain, however we may begin to see impacts in the evening and overnight hours. All thunderstorms this afternoon and tonight will have the potential to become strong to severe, however the main hazard will be overnight. Hazards will include damaging winds, frequent lightning, and heavy rainfall. An isolated and brief tornado cannot be ruled out. Much of the region will see post-frontal conditions tomorrow with cooler temperatures in the mid to upper 80s across North GA. Thunderstorms will remain likely across central GA throughout the day tomorrow, where temperatures rise into the low 90s alongside GoM moisture. The greatest PoPs will be in the afternoon with diurnal amplification. SM && .LONG TERM... (Sunday morning through next Thursday) Issued at 259 PM EDT Fri Jul 21 2023 Key Messages: - Drier than average weather and gradually increasing temperatures are forecast next week. - Above average temperatures are expected next weekend. Forecast Concerns for Next Week: Trends in the global ensemble (EPS & GEFS) guidance that favored a mostly dry period of weather early next week have only intensified in recent runs. This includes a majority of EPS and GEFS members now showing a period of PWAT values near 1.0 inch next Monday and Tuesday. This lack of moisture is contributing to limited instability in the model guidance and only gradual increases in CAPE as next week progresses. Toss in gradually rising 500 mb heights over the course of the week and we get a forecast favoring below average precipitation chances throughout the week. Precipitation chances overall should be highest Thursday and Friday (~25%). Forecaster confidence in this trend is moderate with the continued northwest flow aloft, and its potential to pull convection in from the west, being the primary factor reducing confidence. at this possibility. Temperatures next week should gradually increase (by a degree or two per day) as the upper level ridge in the Southern Plains flattens and upper level troughing weakens over the East. Guidance from the NBM for Atlanta suggests a high in the 88 to 91 degree range on Monday (NBM 25 to 75th percentile), with gradual increases to a high in the 92 to 96 degree range on Friday. Trends are similar for the rest of the state, though central Georgia should see values firmly in the upper 90s by the second half of the week. Forecaster confidence in the temperature outlook is high. Way to Early Ponderings about Next Weekend: Guidance from the GEFS and EPS is trending towards increasingly above average 500 mb heights over the Eastern U.S. next weekend. This hints at the possibility of continued or increasing heat in our region next weekend. As is usually the case in the summer, any storms could toss a wrench into this temperature trend, though there is little to suggest convection will be widespread at this time range. The CPC 8 to 14 Day Temperature Outlook hints at the potential for continued heat. Albright && .AVIATION... (18Z TAFS) Issued at 142 PM EDT Fri Jul 21 2023 Current conditions show developing cu fields across the region. Kept in TEMPOs for scattered TSRA this afternoon and evening in the 20-00Z timeframe. Kept in FEW080 tonight through 07Z ahead of a secondary system that may impact the area tonight into tomorrow morning. Uncertainty is high with the extent of thunderstorm organization and forward speed of the system tonight. Leaned towards an earlier arrival time. Elevated PoPs after Prob30 are reflective of this uncertainty and conditions in North Georgia will begin to clear up once the initial line moves through. Scattered thunderstorms are likely to continue across central GA through tomorrow. //ATL Confidence...18Z Update... Medium confidence on all elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 71 85 68 88 / 30 40 10 10 Atlanta 71 85 69 88 / 40 50 10 10 Blairsville 64 80 60 81 / 40 40 0 10 Cartersville 69 84 65 87 / 40 50 0 0 Columbus 74 90 72 89 / 50 70 40 30 Gainesville 70 85 67 88 / 40 40 10 10 Macon 74 90 71 90 / 50 60 30 30 Rome 70 85 66 88 / 40 50 0 0 Peachtree City 70 85 67 88 / 40 50 20 10 Vidalia 76 90 73 89 / 50 70 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ059>062-069- 071>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....Albright AVIATION...SM
Hazardous weather outlook, Jul 21, 3:43 PM EDT, 3 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 343 PM EDT Fri Jul 21 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 343 PM EDT Fri Jul 21 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect across far north Georgia until 10 PM EDT. There is a slight risk (level 2 of 5) of severe weather in the region between 4 PM this afternoon and 2 AM tonight, with a peak in activity anticipated between 6 PM and 10 PM. The primary hazard should be damaging winds, but storms may also produce locally heavy rainfall and frequent lighting. A Heat Advisory is in effect for areas for areas generally along and south of a line from LaGrange to Warrenton. Heat Index values up to 109 are expected. Take extra precautions to stay hydrated and limit time outdoors. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will be possible over portions of central Georgia Saturday and Sunday. There is a marginal risk (level 1 of 5) for severe weather Saturday afternoon and evening. Thunderstorms activity should be more isolated Monday and Tuesday with most of the region remaining storm free. The risk for isolated afternoon and evening thunderstorms may return to the whole state of Georgia next Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jul 21, 6:21 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Fri Jul 21 2023
GAZ047>050-059-212245-
Morgan GA-Walton GA-Jasper GA-Greene GA-Newton GA-
621 PM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of Morgan, southeastern
Walton, northwestern Greene, north central Jasper and east central
Newton Counties through 645 PM EDT...
At 621 PM EDT, a line of strong thunderstorms was along a line
extending from near Bostwick to Hard Labor Creek State Park to
Covington, and moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Covington, Madison, Social Circle, Rutledge, Newborn, Mansfield,
Bostwick, Woodville, Buckhead, Wrayswood, Hard Labor Creek State
Park, Greshamville, Brick Store, Penfield, Apalachee and Farrar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central, north central, northeastern and east central Georgia.
&&
LAT...LON 3355 8333 3346 8369 3362 8386 3367 8367
3373 8352 3371 8342 3370 8340 3371 8338
3365 8307
TIME...MOT...LOC 2221Z 290DEG 20KT 3370 8350 3365 8360 3360 8382
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 6:26 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT Fri Jul 21 2023
GAZ031-212300-
Paulding GA-
626 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of southern Paulding
County through 700 PM EDT...
At 626 PM EDT, a strong thunderstorm was near Yorkville, or 9 miles
west of Dallas, moving east at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dallas, Hiram, Yorkville, Brownsville and New Georgia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3395 8501 3392 8474 3380 8473 3379 8475
3377 8485 3377 8489 3386 8504 3390 8504
3390 8505 3391 8505
TIME...MOT...LOC 2226Z 290DEG 24KT 3389 8500
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 6:29 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
629 PM EDT Fri Jul 21 2023
GAZ019-020-030-212300-
Polk GA-Bartow GA-Floyd GA-
629 PM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of southern Floyd, Polk
and southwestern Bartow Counties through 700 PM EDT...
At 629 PM EDT, a line of strong thunderstorms was along a line
extending from near Lindale to Cedartown, and moving east at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Cedartown, Rockmart, Euharlee, Aragon, Cave Spring, Braswell,
Taylorsville, Fish Creek, Etna, Antioch, Van Wert, Seney, Stilesboro
and Lindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
northwestern Georgia.
&&
LAT...LON 3415 8520 3425 8514 3420 8486 3408 8491
3408 8492 3400 8496 3397 8499 3395 8503
3395 8505 3394 8505 3390 8512 3397 8540
3412 8543
TIME...MOT...LOC 2229Z 284DEG 25KT 3418 8508 3404 8528
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 6:36 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
636 PM EDT Fri Jul 21 2023
GAZ078-212300-
Harris GA-
636 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of central Harris
County through 700 PM EDT...
At 636 PM EDT, a strong thunderstorm was over Whitesville-Pine Lake,
or 7 miles east of Valley, moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hamilton, Pine Mountain, Mountain Hill, Cataula, Jones Crossroads,
Pine Mountain Valley, Mulberry Grove, Whitesville-Pine Lake and F.d.
Roosevelt State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
west central Georgia.
&&
LAT...LON 3277 8514 3277 8512 3278 8513 3286 8511
3287 8511 3287 8500 3283 8476 3270 8475
3262 8494 3273 8512 3274 8512 3275 8514
TIME...MOT...LOC 2236Z 293DEG 24KT 3280 8505
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 6:45 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT Fri Jul 21 2023
GAZ024-212315-
Banks GA-
645 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of Banks County through
715 PM EDT...
At 645 PM EDT, a strong thunderstorm was near Homer, moving
southeast at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Homer, Pinefield Crossroads, Hollingsworth and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3443 8338 3439 8338 3438 8339 3432 8339
3426 8334 3424 8334 3421 8339 3435 8363
3447 8353
TIME...MOT...LOC 2245Z 293DEG 24KT 3437 8352
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 6:46 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
646 PM EDT Fri Jul 21 2023
GAZ031>034-043>047-212315-
North Fulton GA-Walton GA-Douglas GA-Rockdale GA-Cobb GA-DeKalb GA-
Gwinnett GA-Paulding GA-South Fulton GA-
646 PM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of southeastern
Paulding, central Rockdale, DeKalb, Cobb, northeastern Douglas,
southwestern Gwinnett, west central Walton and central Fulton
Counties through 715 PM EDT...
At 646 PM EDT, a line of strong thunderstorms was along a line
extending from near New Georgia to Clarkston, and moving east at 30
mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Douglasville, Decatur, Conyers, Dallas, City of
South Fulton, Sandy Springs, Smyrna, Dunwoody, East Point, Kennesaw,
Snellville, Powder Springs, Lilburn, Loganville, Chamblee, Doraville,
Clarkston and Austell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3402 8463 3381 8381 3374 8390 3374 8391
3372 8392 3359 8408 3361 8417 3364 8419
3365 8422 3363 8423 3365 8425 3364 8428
3382 8495
TIME...MOT...LOC 2246Z 281DEG 25KT 3384 8487 3381 8423
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:23 PM EDT | Special Weather Statement | FFC | Johnson, Twiggs, Washington, Wilkinson | 37 min |
| Jul 20, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 51 min |
| Jul 20, 8:56 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen | 49 min |
| Jul 20, 9:43 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 20, 9:56 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 34 min |
| Jul 21, 2:58 AM EDT | Special Weather Statement | FFC | Dade, Walker | 32 min |
| Jul 21, 3:27 AM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Jul 21, 3:28 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 36 more | 17 hr |
| Jul 21, 5:00 AM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Jul 21, 6:08 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 37 min |
| Jul 21, 3:30 PM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Jul 21, 3:45 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jul 21, 4:02 PM EDT | Special Weather Statement | FFC | Dade, Walker | 28 min |
| Jul 21, 4:17 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jul 21, 4:23 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Jul 21, 4:31 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jul 21, 4:42 PM EDT | Special Weather Statement | FFC | Dade, Murray, Walker, Whitfield | 33 min |
| Jul 21, 4:50 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 21, 4:58 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 21, 5:12 PM EDT | Special Weather Statement | FFC | Gilmer | 33 min |
| Jul 21, 5:16 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 29 min |
| Jul 21, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 24 min |
| Jul 21, 5:25 PM EDT | Special Weather Statement | FFC | Murray | 35 min |
| Jul 21, 5:31 PM EDT | Special Weather Statement | FFC | Gordon | 14 min |
| Jul 21, 5:44 PM EDT | Special Weather Statement | FFC | Rockdale | 31 min |
| Jul 21, 5:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 21, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Newton, Rockdale, Walton | 35 min |
| Jul 21, 5:59 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jul 21, 6:02 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 2 more | 5 hr |
| Jul 21, 6:06 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 24 min |
| Jul 21, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 26 min |
| Jul 21, 6:21 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Jul 21, 6:26 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 21, 6:29 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jul 21, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Newton, Walton | 31 min |
| Jul 21, 6:36 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Jul 21, 6:45 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jul 21, 6:46 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Fulton, Rockdale | 29 min |
| Jul 21, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam, Taliaferro | 35 min |
| Jul 21, 6:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Jul 21, 7:04 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 41 min |
| Jul 21, 7:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Jul 21, 7:08 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Jul 21, 7:14 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jul 21, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 39 min |
| Jul 21, 7:26 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 34 min |
| Jul 21, 7:27 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 2 hr |
| Jul 21, 7:33 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Jul 21, 7:33 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 27 min |
| Jul 21, 7:44 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jul 21, 7:55 PM EDT | Special Weather Statement | FFC | Warren | 20 min |
Nearby
Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.